# SDR ASMF2014061706011

- Difficulty date: May 1, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N966AM
- Make and model: Boeing 787-8
- Aircraft serial: 35311
- Aircraft time: 240 hours, 46 cycles
- Engine: Ge GENX1B54
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 721Z1100101D
- Part serial: 0208001
- Condition: Dented
- Location: Lt Engine
- Part time: 263 hours, 40 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, DETECTED A DENT IN LT ENG INLET COWL NOSE AT 2:30 HRS POSITION OF 3 INCH LENGTH, 0.031 INCHES IN DEPTH, 1 INCH WIDE WITH MISSING MATERIAL & THREE SCRATCHES OF 0.875 INCHES, 2 INCHES & 1.5 INCHES OUT OF LIMITS IAW AMM DMC-B787-A-54-11-01-013-661A-A.  THE LT ENG INLET COWL NOSE WAS REPLACED IAW AMM DMC-B787-A-G71-11-01-00A-520A-6 A & DMC-B-787-A-G71-11-01-00A-720A-A, TESTED CORRECT.
